Skip to content

Statistical Inference for Probabilistic Functions of Finite State Markov Chains

Baum, L. E., & Petrie, T. (1966). Statistical Inference for Probabilistic Functions of Finite State Markov Chains. The Annals of Mathematical Statistics, 37(6), 1554-1563.

Type
Journal article
Intellectual base
Primary research
Year
1966
Volume
37
Issue
6
Pages
1554-1563
DOI
10.1214/aoms/1177699147
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/aoms/1177699147

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:0413fb30e59b · see in the full table